# SDR DXTA2023051085810

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 2,923 hours, 1,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AFTER PARKING AND SHUTTING DOWN, CREW WAS UNABLE TO OPEN THE MAIN CABIN DOOR.  AIRCRAFT WAS COMPLETELY DEPRESSURIZED BUT THE HANDLE WOULD NOT MOVE.  CREWMEMBER HAD TO UTILIZE THE EMERGENCY HATCH TO EXIT THE AIRCRAFT AND OPEN THE MAIN DOOR FROM THE OUTSIDE.  THE DOOR OPENED NORMALLY FROM THE OUTSIDE.  AFTER TROUBLESHOOTING, FOUND WIRE SEPARATED FROM SWITCH BUTTON IN HANDLE. PERFORMED WIRE REPAIR IAW CITATION SPM 20-30-30. DOOR OPERATIONAL CHECK SATISFACTORY IAW CE680A AMM 52-10-00.
